CSpace
anoteontheconstructionofsymplecticschemesforsplitablehamiltonian
Tang
2002
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume20Issue:1Pages:89
AbstractIn this note, we will give a proof for the uniqueness of -Ith-order time-reversible sym-plectic difference schemes of 13th-fold compositions of phase flows φ_(H(1))~t,φ_(H(2))~t,φ_(H(3))~t with different temporal parameters for splitable hamiltonian if = H~(1) + H~(2) + H~(3).
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45657
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Tang. anoteontheconstructionofsymplecticschemesforsplitablehamiltonian[J]. journalofcomputationalmathematics,2002,20(1):89.
APA Tang.(2002).anoteontheconstructionofsymplecticschemesforsplitablehamiltonian.journalofcomputationalmathematics,20(1),89.
MLA Tang."anoteontheconstructionofsymplecticschemesforsplitablehamiltonian".journalofcomputationalmathematics 20.1(2002):89.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.